MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY MRI; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY MRI; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM1272
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The patient presented with bacteremia, fever, and an elevated white blood cell count.The physician explanted the entire system, including the implantable cardioverter-defibrillator (icd), the left ventricular (lv) lead, and the right ventricular (rv) lead.A temporary pacemaker implantation was attempted; however, the temporary lead could not be secured due to an issue with the pacemaker header.The physician therefore opted to use the previous biventricular generator externally at the patient¿s neck as a temporary measure.On (b)(6) 2026, the temporary generator and lead were explanted.A new icd, rv lead, and right ventricular left bundle branch pacing (rvlbp) lead were subsequently implanted.There were no adverse patient consequences.

Brand Name
ASSURITY MRI
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25387179
Report Number2017865-2026-11580
Device Sequence Number5251766
Product Code LWP
UDI-Device Identifier05414734509572
UDI-Public(01)05414734509572(10)A000183742(17)270731
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1272
Device Lot NumberA000183742
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale